# SDR JGVR20200902001

- Difficulty date: September 2, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N338QS
- Make and model: Cessna 680A
- Aircraft serial: 6800011
- Aircraft time: 12,700 hours, 8,608 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL LOWER AFT SPAR HAS 2 AREAS OF VERIFIED CORROSION.  REMOVED 3 EACH HI-LOKS FROM LT MLG WHEEL WELL LOWER AFT SPAR FOR ACCESS.  BLENDED 2 EACH AREAS OF CORROSION ON LT MLG WHEEL WELL LOWER AFT SPAR.  OTBD AREA WAS FOUND TO BE MILD SURFACE CORROSION PER CESSNA 680 SRM 51-10-01 AND CLASSIFIED LEVEL 1 PER NJA GMM 2.2.2.  REPAIRED OTBD BLENDED AREA PER CESSNA 680 SRM 51-70-02 AND 51-20-01.  INBD AREA WAS FOUND TO BE BEYOND LIMITS PER CESSNA 680 SRM 51-70-02 AND CLASSIFIED LEVEL 2 PER NJA GMM 2.2.2.  NDT VERIFIED CORROSION REMOVAL AND REMAINING THICKNESS OF INBD AREA.  REPAIRED BLENDED AREA AND REINSTALLED HI-LOKS PER TEXTRON AVIATION FIELD REPAIR FR-680-0011-8314, INITIAL REVISION, DATED 8-27-2020.  RT MLG WHEEL WELL LOWER AFT SPAR HAS 1 AREA OF VERIFIED CORROSION.  BLENDED 1 AREA OF CORROSION ON RT MLG WHEEL WELL LOWER AFT SPAR.  NDT VERIFIED CORROSION REMOVAL AND REMAINING THICKNESS. BLENDED AREA WAS FOUND TO BE BEYOND SRM LIMITS PER CESSNA 680 SRM 51-70-02 AND LEVEL 2 PER NJA GMM 2.2.2.  REPAIRED BLENDED AREA PER TEXTRON AVIATION FIELD REPAIR FR-680-0011-8314, INITIAL REVISION, DATED 8-27-2020.
